# SDR FOTR20006NR5222

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 65727848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD2008-17-14 SB 727-55-0089 ELEVATOR REAR SPAR AT THE TAB HINGE LOC. IAW PARA (A) REPLACEMENT OF THE ELEVATOR REAR SPAR AND SUPPORT FITTING IAW PART 2  OF S/B 727-55-0089 REV 1 (RT).  REPAIRED ON FASI WO 20006.  N/R 05222- R & R ELEVATOR REAR SPAR AND SUPPORT FITTINGS AT RT SIDE WITH KIT PN: 65C37663-2 IAW S/B 727-55-0089 REV 1, DATED 3/2/2000. ACCOMPLISHED WEIGHT AND BALANCE, NEW MOMENT 120.9 IN. LBS WITHIN LIMITS.
